Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 18, NWS Fort Worth, TX

May 13, 20044 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at May 13, 2004, 7:09 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2004, 7:09 AM CDT (12:09 UTC)
Expired
May 13, 2004, 10:00 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

Counties Bell County, TX, Falls County, TX, Milam County, TX, Robertson County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 0.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2004-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2004-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3428 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 131207
FFWFTW
TXC027-145-331-395-131500-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
709 AM CDT THU MAY 13 2004

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN NORTH CENTRAL TEXAS
  FALLS COUNTY IN NORTH CENTRAL TEXAS
  MILAM COUNTY IN SOUTH CENTRAL TEXAS
  ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 1000 AM CDT

* AT 703 AM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING  
  IN BEN ARNOLD...CAMERON AND GAUSE IN MILAM COUNTY. THESE SITES     
  HAVE SEEN RAINFALL TOTALS OF TWO AND ONE HALF TO THREE INCHES OF   
  RAIN SINCE 530 AM. STORMS WITH VERY HEAVY RAINFALL WITH THE        
  POTENTIAL FOR RAINFALL IN EXCESS OF 2 INCHES WERE ALSO NOTED FROM  
  NEAR LITTLE-RIVER ACADEMY...TO MARLIN...TO ROCKDALE...TO CALVERT   
  AND HEARNE IN ROBERTSON COUNTY. 

* THIS CLUSTER OF STORMS WAS MOVING SLOWLY NORTH AT 5 TO 10 MPH AND
  SHOULD CONTINUE TO CAUSE RUN OFF PROBLEMS AND FLOODING OF ROADS...
  AS THIS REGION HAS ALREADY SEEN WELL ABOVE NORMAL RAINFALL THIS 
  SPRING. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BELTON...BREMOND...
  CALVERT...CAMERON...FRANKLIN...HEARNE...HOLLAND...LITTLE
  RIVER-ACADEMY...LOTT...MARLIN...MORGANS POINT RESORT AND ROCKDALE

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3074 9728 3092 9768 3126 9752 3124 9733
          3151 9680 3124 9655 3100 9624 3073 9659
          3052 9707

$$
1 follow-up statement
000 
WGUS74 KFWD 131429
FFSFTW
TXC027-145-331-395-131500-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
929 AM CDT THU MAY 13 2004

...A FLASH FLOOD WARNING CONTINUES FOR FALLS...ROBERTSON...BELL AND
MILAM COUNTIES UNTIL 1000 AM CDT...

THIS IS A VERY DANGEROUS SITUATION AS HEAVY RAINFALL HAS RESULTED 
IN NUMEROUS HIGH WATER RESCUES...WASHED OUT ROADWAYS...AND ROAD 
CLOSURES. TRAVEL ACROSS ROBERTSON AND MILAM COUNTIES SHOULD BE 
AVOIDED...IF AT ALL POSSIBLE...FOR THE NEXT SEVERAL HOURS.

AT 928 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY 
HEAVY RAIN WAS CONTINUING TO FALL ACROSS MAINLY MILAM AND ROBERTSON 
COUNTIES. ESTIMATES OF 6 TO 10 INCHES OF RAIN HAVE BEEN INDICATED BY 
RADAR. RAINFALL OBSERVERS HAVE ALSO CONFIRMED THAT 6 TO 10 INCHES 
HAS INDEED FALLEN ACROSS PARTS OF THE WARNING AREA THIS MORNING. 

MOVEMENT OF THE RAIN AND THUNDERSTORMS WILL CONTINUE EAST 
NORTHEAST AROUND 20 MPH. NEW STORMS CONTINUE TO DEVELOP WEST OF THE 
WARNED COUNTIES...THUS THE FLOODING PROBLEMS WILL LINGER FOR THE 
NEXT SEVERAL HOURS.

A NEW FLASH FLOOD WARNING WILL LIKELY BE NEEDED AS THE CURRENT 
WARNING EXPIRES AT 10 AM. 

MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE 
INTO AREAS WHERE WATER COVERS THE ROADWAY OR PAST POLICE BARRICADES. 
RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS OCCUPANTS AND SWEEP
THEM AWAY. IF YOUR VEHICLE STALLS IN THE WATER...ABANDON IT 
IMMEDIATELY AND SEEK HIGHER GROUND.

AGAIN...THIS IS A VERY DANGEROUS SITUATION. IF YOU ARE NEAR...OR 
LIVE...IN A FLASH FLOOD PRONE AREA...MOVE IMMEDIATELY TO HIGHER 
GROUND. DO NOT ATTEMPT TO WALK OR DRIVE ACROSS AREAS WHERE WATER IS 
FLOWING.

LAT...LON 3149 9683 3120 9665 3133 9636 3099 9628
          3080 9655 3052 9713 3079 9727 3108 9784
          3127 9727

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 6:45 AM CDT, 24 minutes earlier.

Area forecast discussion, May 13, 6:45 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION...AVIATION DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
645 AM CDT THU MAY 13 2004

.AVIATION DISCUSSION...
AVIATION WEATHER CONCERNS THIS MORNING WILL BE PRIMARILY MVFR
CEILINGS. HOWEVER...SOME TEMPO THUNDER IN WACO WILL BE NECESSARY
BASED ON CURRENT RADAR TRENDS. CEILINGS THIS AFTERNOON SHOULD LIFT
TO NEAR OR ABOVE 3000 FT AROUND MIDDAY.  THUNDERSTORM CHANCES WILL
INCREASE ACROSS THE METROPLEX TAF SITES THROUGH THE DAY...WE ARE
ANTICIPATING THE ACTIVITY IN THE SOUTH TO WEAKEN ONCE THE LOW LEVEL
JET DECREASES...THEREFORE WILL NOT INCLUDE THUNDER UNTIL THIS
EVENING (AROUND 2Z) WHEN THE COLD FRONT APPROACHES THE NORTHWEST
COUNTIES.  WE WILL HAVE TO KEEP A CLOSE EYE ON THE STORMS TO THE
SOUTH FOR POSSIBLE IMPACT ON THE METROPLEX TAF SITES LATER THIS
MORNING AND UPDATE IF NECESSARY.   FROPA WILL BE DIFFICULT DUE TO
THE AMOUNT OF CONVECTION EXPECTED AND MASKING BY OUTFLOW
BOUNDARIES...SO WILL KEEP NORTH WIND SHIFT AROUND 6 Z AT THE
METROPLEX SITES AND 8 Z AT WACO.  THUNDERSTORMS SHOULD CONTINUE
OVERNIGHT AND END JUST BEFORE BEFORE SUNRISE.

&&

.DISCUSSION...
445 AM CDT

SHORTWAVE IN SW FLOW TRAVERSING SE TEXAS. HEALTHY STORMS SKIRTING SE
CWA...NECESSITATING LIKELY POPS THERE THIS MORNING. ELSEWHERE...
MORNING SHOULD BE FAIRLY QUIET.

FRONT NOW INTO THE TEXAS PANHANDLE AND NW OKLAHOMA...WILL APPROACH
NW CWA BY EARLY EVENING. DRYLINE CURRENTLY FURTHER EAST THAN WED
MORNING...THOUGH WILL LIKELY STRUGGLE TO PROGRESS EASTWARD TODAY
WITH CLOUDCOVER INHIBITING MIXING. EXPECT DRYLINE CONVECTION WITH
DAYTIME HEATING AND APPROACHING FRONT. MOVEMENT OF INDIVIDUAL CELLS
WILL BE TO THE NORTHEAST...BUT SOME DRYLINE CONVECTION MAY WORK INTO
NW ZONES THIS AFTERNOON. SPC SLIGHT RISK FOR THIS AREA...WHERE
TIMING OF INITIAL CONVECTION WILL COINCIDE WITH MAXIMUM DAYTIME
HEATING. WITH ABUNDANT LOW-LEVEL MOISTURE AND CONSIDERABLE MID-LEVEL
LAPSE RATES...SEVERE POTENTIAL EXISTS DESPITE MINIMAL SPEED SHEAR.
DIRECTIONAL SHEAR WILL BE AT A PRIME NEAR FROPA...BUT TIMING WILL BE
OVERNIGHT FOR MUCH OF CWA. HEAVY RAIN IS STILL A CONCERN WITH
PREFRONTAL TRAINING...BUT EXPECT DECENT MOTION OF BOTH INDIVIDUAL
CELLS AND FRONT ITSELF. HAVE CHOSEN TO NOT INCLUDE ANY SEVERE OR
HEAVY RAIN MENTION IN ZONES AT THIS TIME.

TAPERING POPS OFF FROM NW TO SE FRIDAY. COOL MORNING SETTING UP
SATURDAY AS LIGHT WINDS COINCIDE WITH CLEARING SKIES. LOWS IN THE
50S LIKELY N HALF OF CWA. WITH QUICK RETURN TO S/SE SFC FLOW...
EXPECT TEMPS TO REBOUND...WITH MILD/WARM AFTERNOONS BOTH SATURDAY
AND SUNDAY. NORTH TEXAS LOOKS TO HAVE A PLEASANT SUNNY SPRING
WEEKEND.

KEPT SLIGHT CHANCE IN SOUTH FOR SUNDAY...BUT NEXT WEEK LOOKS
RAINFREE WITH WEAK RIDGING CONTROLLING THE SOUTHEAST STATES. TEMPS
WILL QUICKLY REBOUND TO NEAR OR ABOVE NORMAL. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX   84  65  75  58 /  40  70  30  10
WACO, TX               84  68  78  61 /  40  70  60  20
PARIS, TX              82  66  75  58 /  50  70  50  10
DENTON, TX             83  65  74  57 /  50  70  30  10
MCKINNEY, TX           83  65  74  57 /  50  70  30  10
DALLAS, TX             84  66  75  59 /  40  70  30  10
TERRELL, TX            82  67  77  60 /  50  70  50  10
CORSICANA, TX          82  69  78  63 /  60  70  60  20
TEMPLE, TX             84  69  78  62 /  40  70  60  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&
Hazardous weather outlook, May 13, 4:45 AM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED...
NATIONAL WEATHER SERVICE FORT WORTH TX
445 AM CDT THU MAY 13 2004

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-132200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
445 AM CDT THU MAY 13 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
ABUNDANT LOW LEVEL MOISTURE AND ENERGY ASSOCIATED WITH AN
APPROACHING UPPER LEVEL TROUGH WILL BRING SCATTERED THUNDERSTORMS TO
NORTH TEXAS TODAY.  THIS MORNING...THUNDERSTORMS WILL AFFECT THE
SOUTHEAST SECTIONS OF NORTH TEXAS...GENERALLY ALONG AND SOUTHEAST OF
AN ATHENS TO CAMERON LINE.  THESE STORMS WILL PRODUCE PERIODS OF
VERY HEAVY RAIN...SMALL HAIL...AND CLOUD TO GROUND LIGHTNING. THIS
AFTERNOON AND EVENING...THUNDERSTORM CHANCES WILL INCREASE ACROSS
THE REMAINDER OF NORTH TEXAS AS ANOTHER WEAK IMPULSE TRANSLATES
ACROSS THE REGION AND A DRY LINE AND A COLD FRONT APPROACH. THERE IS
A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS
EVENING...MAINLY NORTHWEST OF A BONHAM...FORT WORTH...TO GOLDTHWAITE
LINE. THE MAIN THREAT ASSOCIATED WITH THESE STORMS WILL BE LARGE
HAIL...DAMAGING DOWNBURST WINDS...AND HEAVY RAIN.  THE COLD FRONT
WILL MOVE SOUTHEAST ACROSS THE AREA OVERNIGHT AND PROVIDE A FOCUS
FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. ALTHOUGH THE SEVERE THREAT
WILL DECREASE OVERNIGHT...HEAVY RAIN...SMALL HAIL...AND CLOUD TO
GROUND LIGHTNING WILL STILL PRESENT A HAZARD.

.DAYS TWO THROUGH SEVEN...
SOME STRONG THUNDERSTORMS WITH HEAVY RAIN MAY LINGER FRIDAY
MORNING...ESPECIALLY SOUTHEAST OF A CANTON...HILLSBORO...TO
GOLDTHWAITE LINE. THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST
FRIDAY AFTERNOON AS DRIER AND COOLER AIR FILTER IN BEHIND THE
FRONT.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE AFTER 300 PM NORTHWEST OF A
GAINESVILLE TO BRECKENRIDGE LINE AND NORTHWEST OF A BONHAM...FORT
WORTH...TO GOLDTHWAITE LINE AFTER 600 PM.

In the hours before

Special weather statement, May 13, 6:17 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
617 AM CDT THU MAY 13 2004

TXZ160-174-175-131215-
FALLS-MILAM-ROBERTSON-
617 AM CDT THU MAY 13 2004

...SIGNIFICANT WEATHER UPDATE...
STRONG THUNDERSTORMS WITH VERY HEAVY RAIN WILL CONTINUE BETWEEN
CAMERON...FRANKLIN...AND MARLIN THROUGH 730 AM.  THESE STORMS WILL
CONTAIN FREQUENT LIGHTNING...VERY HEAVY RAIN...SMALL HAIL...AND WIND
GUSTS TO 50 MPH.  SOME FLOODING OF STREETS AND LOW LYING AREAS IS
LIKELY THROUGH THE MORNING.  THE STORMS WILL MOVE NORTHEAST AT 30
MPH.
Local storm report, May 13, 6:56 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 AM CDT THU MAY 13 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0652 AM     FLASH FLOOD     11 E MILANO              30.71N  96.67W
05/13/2004                  MILAM               TX   PRIVATE CITIZEN

            WATER OVER ROADWAY IN GAUSE DOWNTOWN AREA ON U.S. 79

0703 AM     FLASH FLOOD     7 N CAMERON              30.96N  96.98W
05/13/2004                  MILAM               TX   LAW ENFORCEMENT

            MINOR FLOODING ALONG U.S. 77 IN BEN ARNOLD AND
            BVICINITY.

0809 AM     FLASH FLOOD     CAMERON                  30.86N  96.98W
05/13/2004                  MILAM               TX   EMERGENCY MNGR

            SIGNIFICANT FLOODING IN CAMERON, ROCKDALE, MILANO AND
            OTHER TOWNS. NUMEROUS CARS IN DITCHES.

0810 AM     FLASH FLOOD     14 E TEMPLE              31.10N  97.13W
05/13/2004                  BELL                TX   EMERGENCY MNGR

            FLOODING ALONG HWY 2904 NEAR JOKER AND AIRVILLE. ALSO,
            URBAN STREET FLOODING IN TEMPLE.

0821 AM     FLOOD           ROGERS                   30.93N  97.23W
05/13/2004                  BELL                TX   EMERGENCY MNGR

            ROAD WASHED OUT NEAR ROGERS...SHAW ROAD AT INTERSECTION
            OF HUNT HILL RD.

0826 AM     FLASH FLOOD     7 SW LOTT                31.13N  97.12W
05/13/2004                  FALLS               TX   LAW ENFORCEMENT

            WATER OVER ROAD ON FM 320 NEAR WESTPHALIA AND WEST.

0914 AM     FLASH FLOOD     1 NW HEARNE              30.89N  96.61W
05/13/2004                  ROBERTSON           TX   LAW ENFORCEMENT

            FLOODING ON HWY 6 AND FARM ROADS ACROSS COUNTY

0945 AM     FLASH FLOOD     5 SW LOTT                31.15N  97.09W
05/13/2004                  FALLS               TX   LAW ENFORCEMENT

            WIDESPREAD FLOODING ACROSS WESTERN FALLS COUNTY
            CONTINUES..

0951 AM     FLASH FLOOD     TEMPLE                   31.10N  97.36W
05/13/2004                  BELL                TX   LAW ENFORCEMENT

            WATER OVER ROADS CONTINUING AT THIS HOUR IN EASTERN AND
            SOUTHERN PART OF COUNTY.

0952 AM     FLASH FLOOD     HEARNE                   30.88N  96.59W
05/13/2004                  ROBERTSON           TX   LAW ENFORCEMENT

            HIGH WATER RESCUE IN PROGRESS NEAR HEARNE. INFORMATION
            FROM FALLS COUNTY.

0900 AM     FLASH FLOOD     HOLLAND                  30.88N  97.40W
05/13/2004                  BELL                TX   EMERGENCY MNGR

            FLOODING IN THE CITY OF HO9LLAND REPORTED BY THE HOLLAND
            POST OFFICE.

1006 AM     FLASH FLD       CAMERON                  30.86N  96.98W
05/13/2004                  MILAM               TX   LAW ENFORCEMENT

            ROADS AND CREEKS FLOODED IN AND AROUND CAMERON

1010 AM     FLASH FLOOD     10 WSW LEONA             31.10N  96.13W
05/13/2004                  LEON                TX   POST OFFICE

            WATER OVER ROADS EAST AND NORTH OF NORMANGEE ALONG THE
            OSR AND FM 3.

1045 AM     FLASH FLOOD     HAEARNE                  30.88N  96.59W
05/13/2004                  ROBERTSON           TX   LAW ENFORCEMENT

            HIGH WATER RESCUES CONTINUE WITH WIDSPREAD FLOODING.
            CARS WASHING OFF ROADS.

1240 PM     HAIL            GRAHAM                   33.10N  98.58W
05/13/2004  1.00 INCH       YOUNG               TX   FIRE DEPT/RESCUE

            IN GRAHAM... MOST OF THE HAIL WAS PEA SIZE.

0200 PM     FLASH FLOOD     ROGERS                   30.93N  97.23W
05/13/2004                  BELL                TX   EMERGENCY MNGR

            FM 438 AT APPLE CIDER RD REMAINS UNDER WATER. FM 437
            JUST NORTH OF ROGERS STILL HAS A FOOT OF WATER ACROSS THE
            ROAD.

0216 PM     FLASH FLOOD     MILANO                   30.71N  96.86W
05/13/2004                  MILAM               TX   KRXT RADIO

            FLOODING CONTINUES ON U.S. 77 FROM MILANO TO EAST OF
            GAUSE. WATER IS DECREASING.

0355 PM     HAIL            OLNEY                    33.36N  98.76W
05/13/2004  0.75 INCH       YOUNG               TX   EMERGENCY MNGR

            MOST OF THE HAIL WAS NEAR 1/2 INCH WITH A FEW DIME SIZE
            MIXED IN. SEVERAL REPORTS OF SMALL HAIL.

0509 PM     HAIL            CRYSTAL FALLS            32.90N  98.90W
05/13/2004  0.50 INCH       STEPHENS            TX   LAW ENFORCEMENT

            OFFICER NEAR CRYSTAL FALLS. HE WILL GO TOWARD IVAN.

0503 PM     HAIL            17 NW JACKSBORO          33.40N  98.36W
05/13/2004  0.50 INCH       JACK                TX   LAW ENFORCEMENT

0540 PM     TSTM WND GST    CISCO                    32.38N  98.98W
05/13/2004  40-50 MPH       EASTLAND            TX   CISCO FIRE DEPT

0607 PM     HAIL            3 NE ALEDO               32.73N  97.57W
05/13/2004  1.00 INCH       PARKER              TX   TRAINED SPOTTER

            NEAR ALEDO

0618 PM     TSTM WND DMG    EASTLAND                 32.40N  98.82W
05/13/2004                  EASTLAND            TX   LAW ENFORCEMENT

            POWER LINE DOWNED

0715 PM     TSTM WND GST    ENNIS                    32.34N  96.63W
05/13/2004  45 MPH          ELLIS               TX   TRAINED SPOTTER

            45 MPH WIND GUSTS IN ENNIS
Local storm report, May 13, 7:05 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
705 AM CDT THU MAY 13 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0703 AM     FLASH FLOOD     7 N CAMERON              30.96N  96.98W
05/13/2004                  MILAM               TX   LAW ENFORCEMENT

            MINOR FLOODING ALONG U.S. 77 IN BEN ARNOLD AND
            BVICINITY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:43 AM CDTSevere Thunderstorm WarningFWDMilam47 min
May 13, 9:29 AM CDTSevere Thunderstorm WarningFWDLeon61 min
May 13, 9:56 AM CDTFlash Flood WarningFWDBell, Falls, Leon, Milam, Robertson3 hr
May 13, 11:13 AM CDTFlash Flood WarningFWDRobertson3 hr
May 13, 12:44 PM CDTFlash Flood WarningFWDBell, Falls, Milam, Robertson3 hr
May 13, 3:27 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 13, 4:29 PM CDTSevere Thunderstorm WarningFWDStephens, Young61 min
May 13, 5:16 PM CDTSevere Thunderstorm WarningFWDJack44 min
May 13, 5:29 PM CDTSevere Thunderstorm WarningFWDEastland61 min
May 13, 5:38 PM CDTSevere Thunderstorm WarningFWDStephens37 min
May 13, 6:14 PM CDTSevere Thunderstorm WarningFWDParker31 min
May 13, 6:14 PM CDTSevere Thunderstorm WarningFWDTarrant46 min

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.